# SDR FDEA202004160754

- Difficulty date: April 16, 2020
- Submitted: April 21, 2020
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 96,360 hours, 32,018 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929149
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT 1290 LBL100 HAS CORROSION REQ REPAIR. REPLACED CORRODED SEAT TRACK AT STA 1290 LBL 100 REF SRM 53-70-00 FIG 1 VOL 1.
